# SDR SIMA20200828001

- Difficulty date: August 28, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N281NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000801
- Aircraft time: 3,002 hours, 1,889 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE DURING CLIMB.-C/A-PERFORMED GVI OF AFT LAV NO SMOKE OR SMELL NOTED. PERFORMED AFT LAV SMOKE DETECTOR TESTT IAW EMB 175 AMM 36-14-01. TEST PASSED OKAY FOR SERVICE. FLIGHT ATTENDANT OBSERVED PASSENGER EXIT LAV AFTER THE LAV SMOKE WARNING.
